# SDR JJBA2010331064

- Difficulty date: October 18, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 24,210 hours, 34,101 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 9902154
- Condition: Weak
- Location: Emergency Light
- Part time: 112 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP, AIRCREW NOTICED THE EMERGENCY FLOOR LIGHTING FROM ROWS 1 THROUGH 4 INOPERATIVE.  MX CREW FOUND THE PS5 EMERGENCY BATTERY PACK WEAK.  BATTERY PACK WAS R & R.  PERFORMED OPS CHECK OF THE EMERGENCY LIGHTING SYSTEM.  SYSTEM CHECKED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
